# SDR MASA2015030612945

- Difficulty date: March 6, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 935 hours, 512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX DOOR PNEUMATIC ASSY PRESURE FOUND BELOW SERVICABLE LIMITS DURING INSPECTION.  DOOR SERVICED UP TO SERVICEABLE LIMITS AND MO55 ISSUED M5523287 FOR GVI INSPECTION.
